Journal of Advanced Mathematical Modeling (JAMM) is a multidisciplinary journal that appears four times a year and concerned with all aspects of mathematical modeling. JAMM publishes original articles, Review articles and Meta analysis, Editorial, Letters to Editors and short communications related to all aspects of mathematical modeling. High quality research papers or reviews dealing with any dimension of mathematical modeling are welcomed.

The journal has a distinguished Editorial Board with extensive academic qualifications, ensuring that the journal maintains high scientific standards and has a broad international coverage. JAMM is a double blind, peer reviewed and open access journal of the School of Mathematical Sciences and Computer, Shahid Chamran University of Ahvaz, Ahvaz, Iran.

About the Journal:

Publisher: Shahid Chamran University of Ahvaz, Iran

Editor-in-Chief: Fairborz Azarpanah

Director-in-Charge: Esmaeil Hosseini

Managing Editor: Mohammad Ali Siavoshi

Address: Shahid Chamran University of Ahvaz, Golestan Street, Ahvaz, 61357-43337 Iran



DOI: 10.22055/JAMM

Review Time: 4-8 Weeks

Frequency: Twice in Year

Publication Type: Electronic

Open Access: Yes

Policy: Double Blind Peer-Reviewed

Language: Persian and English 

Abstracts Available in: English 

Article Processing Charges: No

ISSN (Print): 2251-8088

ISSN (Online): 2645-6141

Indexed and Abstracted in: ZbMATH, Doaj, ISC, Magiran, SID

Copyright © 2014-2020 Shahid Chamran University of Ahvaz


Current Issue: Volume 14, Issue 2 - Serial Number 34, June 2024 

Publication Information


Editor-in-Chief Director-in-Charge
Print ISSN
Online ISSN

Keywords Cloud